Further results on the stability of symmetric and asymmetric resonant capillary-gravity waves

Jones, M.C.W. (1994) Further results on the stability of symmetric and asymmetric resonant capillary-gravity waves. Japan Journal of Industrial and Applied Mathematics, 11(3), pp. 465-483. ISSN (print) 0916-7005

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 22 Mar 2012 15:31
Last Modified: 22 Mar 2012 15:31
URI: http://eprints.kingston.ac.uk/id/eprint/16619

Actions (Repository Editors)

Item Control Page Item Control Page